# SDR 08FDEA04570

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 18,800 hours, 10,094 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327000400400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL BETWEEN RBL 85 - 78 AND FRAMES 45-46 HAS A HOLE IN THE BOTTOM.  FABBED NEW PANEL 242 XJ USING THE OLD PANEL AS A TEMPLATE.   LOCATED & COUNTER   BORED THE HOLES;  POTTED; CURED & SANDED THE EDGES.   POTTED & CURED THE INSERTS.  PART MARKED & APPLIED NON-SKID TAPE IAW FEDEX DWG A300-600 SRZ 25-005;    REV" G ".
